A remark on unique continuation for the Cauchy-Riemann operator
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1753-1757
https://doi.org/10.4134/BKMS.2015.52.5.1753
Printed September 30, 2015
Ihyeok Seo
Sungkyunkwan University
Abstract : In this note we obtain a unique continuation result for the differential inequality $|\overline{\partial}u|\leq|Vu|$, where $\overline{\partial}=(i\partial_y+\partial_x)/2$ denotes the Cauchy-Riemann operator and $V(x,y)$ is a function in $L^2(\mathbb{R}^2)$.
Keywords : unique continuation, Cauchy-Riemann operator
MSC numbers : Primary 35B60, 35F05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd